MathSciNet Relay Station
MathSciNet bibliographic data
MR1997617 (2004i:28031) 28D15 (22D40)
Temir, Seyit On subadditive processes on direct product of countable amenable groups. Publ. Inst. Math. (Beograd) (N.S.) 72(86) (2002), 119–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement